# SDR UALA2011072703857

- Difficulty date: July 27, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1300 S28l-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 1300, STR 28L - 29R.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION FROM THE 146N1028-112 BS 1300 BOTTOM FRAME AT STR S-30.  EXCESSIVE LOSS WAS FOUND OUT OF LIMITS OF SRM.  ACP NDT FOR CRACKS ON FRAME AND HOLES COMMON TO THE REPAIR.  FABRICATED AND INSTALLED NESTED ANGLE REPAIR REF EA PD-53-165 AND UA-EVA-81147.
